RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 1, Pages 19–35 (Mi tvp4174)  

This article is cited in 3 scientific papers (total in 3 papers)

Global rate optimality in a model for diffusion tensor imaging

L. A. Sakhanenko

University of New Mexico

DOI: https://doi.org/10.4213/tvp4174

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:1, 77–90

Bibliographic databases:

Received: 13.08.2009

Citation: L. A. Sakhanenko, “Global rate optimality in a model for diffusion tensor imaging”, Teor. Veroyatnost. i Primenen., 55:1 (2010), 19–35; Theory Probab. Appl., 55:1 (2011), 77–90

Citation in format AMSBIB
\Bibitem{Sak10}
\by L.~A.~Sakhanenko
\paper Global rate optimality in a model for diffusion tensor imaging
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 1
\pages 19--35
\mathnet{http://mi.mathnet.ru/tvp4174}
\crossref{https://doi.org/10.4213/tvp4174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768516}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 1
\pages 77--90
\crossref{https://doi.org/10.1137/S0040585X97984619}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288119100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955532953}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4174
  • https://doi.org/10.4213/tvp4174
  • http://mi.mathnet.ru/eng/tvp/v55/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sakhanenko L., “Numerical Issues in Estimation of Integral Curves From Noisy Diffusion Tensor Data”, Stat. Probab. Lett., 82:6 (2012), 1136–1144  crossref  mathscinet  zmath  isi
    2. Sakhanenko L., “Rate Acceleration For Estimators of Integral Curves From Diffusion Tensor Imaging (Dti) Data”, Stat. Probab. Lett., 107 (2015), 286–295  crossref  mathscinet  zmath  isi
    3. Carmichael O., Sakhanenko L., “Estimation of Integral Curves From High Angular Resolution Diffusion Imaging (Hardt) Data”, Linear Alg. Appl., 473:SI (2015), 377–403  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:223
    Full text:58
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019